# SDR CALA2021102901996

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 500187062
- Condition: Damaged
- Location: Fr70-71str30-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-51-4-6001 SEQ. 2328 REPAIR FUSELAGE OUTER SKIN AT FR70-71 STRG 30R-32R REQUIRES REPAIR RECORD BEFORE FUTHER FLIGHT. EVALUATE AND TAKE FURTHER ACTION. THICKNESS BTW 1.2 AND 4.00MM. DVI PERFORMED AS PER NTM 51-90-00 BETWEEN 1.2 MM (0.047 IN) AND 4.0 MM (0.157 IN) REV 137. REMOVAL A320 NTM 51-10-08 REV,132 DATED MAY/2021. DATE OF INSPECTION: 132 DATED MAY/2021. DATE OF INSPECTION: 23/AUG/2021. INSPECTION OF DOUBLER REPAIR REQUIRE. MATERIAL CONFIRMATION FOR LH DOUBLER P/N: 500187062, MATERIAL: SHEET 2024-T3, BATCH: 0201973676, FR 70-71 ATRG 30R-332R. INSTALLATION OF REPAIR DOUBLER AT FR MATERIAL: ALODINE, P/N: 1132D18819, B/N: 04478819, QTY: AR. FOR AIRCRAFT TOTAL FH= 25616. INSPECTION THRESHOLD FROM TIME AF ADL/ INSPECTED BY 5H0366. REV 132. INSPECTION RESULTS: NIL FINDINGS. DUE TO MISSING OF EXISTING DOUBLER LOCATED AT FR70-71 PARAGRAPH 2E. REMOVAL OF 11/AUG/2021. INSPECTION RESULT: NO FINDINGS. EQUIPMENT USED: RESULT: NO FINDINGS. EQUIPMENTS USED: OLYMPUS NORTEC 600 FR 70-71, STGR 30R-32R PERFORMED AS PER 53-51-11-300-008 FIG 001 QTY: 0,20EA. PERFORM REPROTECTION OF DOUBLER REPAIR AS PER 70-71 STRG 30R-32R PERFORMED AS PER  A320 SRM TAS: 53-51-11-300- REPROTECTION OF EXTERNAL PAINT DOUBLER AT FR 70-71 STRG 30R-32R, REPAIR AMBODIMENT: 60,000 FC / 120,000 FH, SUBSEQUENT INSPECTION DOCUMENTATION OF DOUBLER REPAIR LOCATED AT FR70-71 STRG31R, SOLID RIVETS REV 137. DVI INSPECTION PERFORMED ON INTERNAL AND OLYMPUS NORTEC 600 EQ20006054 CAL.EXP.: APR/2022. PROBES: EQ20006054 CAL.
